a day to make up for the meds I wasted and have my meds last through the month. I thought I was over wanting to get high from pain medication but I had a hard day and did the same thing I used to. I did not get high so it taught me something - Thanks for any advice or insights on this.
Can you rephrase this a bit to clarify, if you don't mind. Do you mean you have been taking suboxone at 8 mgs for 5 or 6 days, of that you actually took 5 or 6 eight mg tablets today. The ceiling dose for suboxone is 4 eight mgs tablets or films for a total of 32 mg, if you too 5 or 6 today, then you could have overdosed, my advice, if you did that, is to skip taking it for 3 days, then try the 4 mg (1/2tablet) so you won't run out, but also because suboxone is a long acting med. At 16 mgs which is 2 eight mg tablets, it will block withdrawal for 2 to 4 days after the last dose, 24 to 32 mgs will stop withdrawal for 3 to 5 days, you will not go back into withdrawal the next day. Now if you have been taking it for only a few days at 8 mgs, then yes, you can likely drop to 4 mgs with no problem. Thanks, pattishan
hi sparkel,first timers on sub make that mistake alot. like patti just told you after 4 subs the "ceiling effect" kicks in.your brain receptors cant hold anymore than 32mg / day.so stop trying to get high on suboxone and use it the way it was perscribed.wait as long as you can before you take your next dose. then take it the way it was perscribed.if you cut every other dose in half till you get back on track you should be fine.if thats half a day then its up to you to handle your business.I hope your looking for counseling too.ask your doc to recommend a qualified therapist,get into a group do something.this disease is not your falt but your getting it under control is up to you and only you. now get to work and good luck... Pete aka subzero58
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Apr 2011 • 4 answers
Posted 28 Apr 2011 • 5 answers
Posted 29 Dec 2011 • 1 answer
Hello I have been a heavy opiate user for half my life due to herniated disks and degenerative disk?
Posted 10 Jan 2012 • 3 answers
Posted 15 Mar 2012 • 2 answers